Experience a new era of healthcare convenience with Brand Medic

Sale!

Tylenol Extra Strength Caplets - 500mg Each

Note: 450/- as advance payment for order confirmation through Easypaisa or Bank Transfer and balance amount will be cash on delivery.

Short Description

For the relief of headache, muscle aches and fever in adults, 500mg acetaminophen

Trust TYLENOL®, the #1 doctor-recommended brand for pain and fever reduction, to help you get back to the things you love. TYLENOL® Extra Strength caplet containing 500 mg of acetaminophen provides temporary relief in adults and children 12 years and older, with powerful relief from tension headaches, lower back pain and muscle pain, a lesser arthritis and more

2,450.00

Category

Description

Buy Imported Tylenol in pakistan at brandmedic.pk with cash on delivery and free shipping, Tylenol table price in pakistan is very reasonable only at brandmedic.pk

For the relief of headache, muscle aches and fever in adults, 500mg acetaminophen

Trust TYLENOL®, the #1 doctor-recommended brand for pain and fever reduction, to help you get back to the things you love. TYLENOL® Extra Strength caplet containing 500 mg of acetaminophen provides temporary relief in adults and children 12 years and older, with powerful relief from tension headaches, lower back pain and muscle pain, a lesser arthritis and more

  • NSAID-, ibuprofen-, naproxen- & aspirin-free
  • Sugar- & alcohol-free

Uses

Temporarily relieves minor aches and pains due to:

  1. the common cold
  2. headache
  3. backache
  4. minor pain of arthritis
  5. toothache
  6. muscular aches
  7. premenstrual and menstrual cramps
  8. temporarily reduces fever

Ingredients

Active ingredient

Acetaminophen 500 mg (in each caplet)

Purpose

Pain reliever/fever reducer

Inactive ingredients

carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide

*Contains one or more of these ingredients

or

carnauba wax, crospovidone, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, sodium starch glycolate, stearic acid, titanium dioxide.

Warnings

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take

  • more than 4,000 mg of acetaminophen in 24 hours
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash

If a skin reaction occurs, discontinue use and seek immediate medical attention.

Do not use it

  • With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
  • if you are allergic to acetaminophen or any of the inactive ingredients in this product

Ask your doctor before use if you have liver disease

Ask your doctor or pharmacist before use if you are taking the blood thinner warfarin

Discontinue use and ask your doctor if.

  • pain gets worse or lasts more than 10 days
  • fever gets worse or lasts more than 3 days
  • new symptoms occur
  • redness or swelling is present

These can be signs of serious conditions.

If you are pregnant or breastfeeding, ask your healthcare professional before use.

Keep out of reach of children.

Reviews

There are no reviews yet.

Be the first to review “Tylenol Extra Strength Caplets – 500mg Each”

Your email address will not be published. Required fields are marked *